Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Open string instantons and relative stable morphisms

Jun Li and Yun S Song

Geometry & Topology Monographs 8 (2006) 49–72

DOI: 10.2140/gtm.2006.8.49

Bibliography
1 M Aganagic, C Vafa, Mirror symmetry, D–branes and counting holomorphic discs (2000) arXiv:hep-th/0012041
2 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173–199 MR1728879
3 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant for general symplectic manifolds, from: "The Arnoldfest (Toronto, ON, 1997)", Fields Inst. Commun. 24, Amer. Math. Soc. (1999) 173–190 MR1733575
4 R Gopakumar, C Vafa, On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys. 3 (1999) 1415–1443 MR1796682
5 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487–518 MR1666787
6 E N Ionel, T H Parker, Gromov–Witten invariants of symplectic sums, Math. Res. Lett. 5 (1998) 563–576 MR1664598
7 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. (2) 157 (2003) 45–96 MR1954264
8 S Kachru, S Katz, A Lawrence, J McGreevy, Mirror symmetry for open strings, Phys. Rev. D (3) 62 (2000) MR1814377
9 S Katz, C C M Liu, Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc, from: "The interaction of finite-type and Gromov-Witten invariants at the Banff International Research Station (2003)", Geom. Topol. Monogr. 8 (2006) 119–142
10 J M F Labastida, M Mariño, C Vafa, Knots, links and branes at large N, J. High Energy Phys. (2000) MR1806596
11 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151–218 MR1839289
12 J Li, Relative Gromov–Witten invariants and a degeneration formula of Gromov–Witten invariants
13 J Li, A degeneration of stable morphisms and relative stable morphisms (2000) arXiv:math.AG/0009097
14 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: "Topics in symplectic 4–manifolds (Irvine, CA, 1996)", First Int. Press Lect. Ser., I, Internat. Press (1998) 47–83 MR1635695
15 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119–174 MR1467172
16 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419–438 MR1765411
17 Y Ruan, Topological sigma model and Donaldson-type invariants in Gromov theory, Duke Math. J. 83 (1996) 461–500 MR1390655
18 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259–367 MR1366548
19 B Siebert, Symplectic Gromov–Witten invariants, from: "New trends in algebraic geometry (Warwick, 1996)", London Math. Soc. Lecture Note Ser. 264, Cambridge Univ. Press (1999) 375–424 MR1714832
20 A Strominger, S T Yau, E Zaslow, Mirror symmetry is T–duality, Nuclear Phys. B 479 (1996) 243–259 MR1429831
21 E Witten, Topological sigma models, Comm. Math. Phys. 118 (1988) 411–449 MR958805
22 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351–399 MR990772